# SDR COMA0560232

- Difficulty date: April 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 22,912 hours, 20,531 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5202 RECEIVED A RED NOSE LANDING GEAR DISAGREE CAUTION ON APPROACH INTO CVG, ABORTED 1ST APPROACH THEN LANDED WITHOUT INCIDENT ON 2ND ATTEMPT AFTER FOLLOWING QRH PROCEDURE.  SERVICED THE NOSE STRUT AND ADJUSTED THE UPLOCK PIN AND PROXIMITY SWITCH CLEARANCE.
